# SDR SWAA2022011259762

- Difficulty date: January 8, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 58,938 hours, 34,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231ZF HAS PULLED FACE SHEET PLIES;  EVALUATED AND FOUND MISSING PLIES ON UPPER SURFACE. NO DAMAGE TO COMPOSITE SUBSTRATE. FOUND TO BE REPAIRABLE IAS SRM 53-00-50-2R-1. TAP TEST GOOD. CLEANED AND PREPARED IAW SRM 53-00-50-2R-1 STEP 3 A; C; E; F. VERIFIED MATERIAL IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201. RESIN 102321 ; FABRIC A10273   REQUEST OK TO BOND, STEP 1 OK.  REPAIRED CABIN FLOORBOARD 231ZF TOP SURFACE IAW SRM53-00-50-2R1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.
